The Cocycle for the Non-autonomous Stochastic Damped Wave Equations with White Noises

Main Article Content

Hongyan Li

Abstract

This paper is devoted to the cocycle of solutions of the non-autonomous stochastic damped wave equations with multiplicative white noises defined on unbounded domains. And we obtain the existence of a pullback absorbing set of the cocycle in a certain parameter region.

Keywords:
Stochastic damped wave equations, cocycle, pullback absorbing set.

Article Details

How to Cite
Li, H. (2019). The Cocycle for the Non-autonomous Stochastic Damped Wave Equations with White Noises. Journal of Advances in Mathematics and Computer Science, 33(1), 1-8. https://doi.org/10.9734/jamcs/2019/v33i130165
Section
Original Research Article

References

Arnold L. Random dynamical systems. Springer Monographs in Mathematics, Springer-Verlag, Berlin; 1998.

Fan X. Attractors for a damped stochastic wave equation of sine-Gordon type with sublinear multiplicative noise. Stochastic Analysis and Applications. 2006;24:767-793.

Lv Y, Wang W. Limiting dynamics for stochastic wave equations. Journal Dierential Equations. 2008;244:1-23.

Caraballo T, Lukaszewicz G, Real J. Pullback attractors for asymptotically compact nonautonomous dynamical systems. Nonlinear Analysis: Theory, Methods and Applications. 2006;64:484-498.

Jones R, Wang B. Asymptotic behavior of a class of stochastic nonlinear wave equations with dispersive and dissipative terms.Nonlinear Analysis: Real World Applications. 2013;14:1308-1322.

Wang ZJ, Zhou S, Gu AH. Random attractor of the stochastic strongly damped wave equation. Commun. Nonlinear. Sci. Numer. Simulat. 2012;17:1649-1658.

Li H, You Y. Random attractor for stochastic wave equation with arbitrary exponent and additive noise on Rn. Dynamics of PDE. 2015;12:343-378.

Wang B, Random attractors for non-autonomous stochasitic wave equations with multiplicative noise. Discrete and Continuous Dynamical Systems. 2014;34(1):269-300.

Wang Z, Zhou S, Gu A. Random attractor for a stochastic damped wave equation with multiplicative noise on unbounded domains. Nonlinear Analysis: Real World Applications. 2011;12:3468-3482.

Li H, You Y, Tu J, Random attractors and averaging for non-autonomous stochastic wave equations with nonlinear damping. J. Dierential Equations. 2015;258:148-190.